Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Dirichlet problem for linear differential equations
HTML articles powered by AMS MathViewer

by J. L. Ericksen PDF
Proc. Amer. Math. Soc. 8 (1957), 521-522 Request permission
References
  • F. E. Browder, Strongly elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N.J., 1954, pp. 15–51. MR 0067306
  • C. B. Morrey Jr., Second-order elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N.J., 1954, pp. 101–159. MR 0068091
  • J. L. Ericksen and R. A. Toupin, Implications of Hadamard’s conditions for elastic stability with respect to uniqueness theorems, Canadian J. Math. 8 (1956), 432–436. MR 81073, DOI 10.4153/CJM-1956-051-2
  • A. V. Biçadze, On the uniqueness of solutions of the Dirichlet problem for elliptic partial differential equations, Uspekhi Matematičeskih Nauk (N.S.) vol. 3 (1948) pp. 211-212.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X
  • Retrieve articles in all journals with MSC: 35.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 521-522
  • MSC: Primary 35.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0087001-5
  • MathSciNet review: 0087001